# SDR 96FDEA01363

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65176634
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0623 AND 012.  CORROSION C53-111-01 ON FRAME STA 700  STR 27L - R  WL 156.   ****S/D***** COMING.
